Alert archive / Texas / Wind Advisories in 2019
Wind Advisory 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 10, 2019, 3:05 PM CST for 46 counties in Texas. It took effect at Nov 11, 2019, 8:00 AM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2019, 3:05 PM CST (21:05 UTC)
- In effect from
- Nov 11, 2019, 8:00 AM CST
- Expired
- Nov 12, 2019, 6:00 AM CST
- In force
- 22 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
339 WWUS74 KFWD 102105 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 305 PM CST Sun Nov 10 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-110515- /O.NEW.KFWD.WI.Y.0009.191111T1600Z-191112T1200Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 305 PM CST Sun Nov 10 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM MONDAY TO 6 AM CST TUESDAY... * WHAT...North winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Most of North and Central Texas. * WHEN...From 10 AM Monday to 6 AM CST Tuesday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. * ADDITIONAL DETAILS...It will also be turning much colder with wind chill values dropping into the single digits and teens. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
5 follow-up statements
655 WWUS74 KFWD 110452 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1052 PM CST Sun Nov 10 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111300- /O.CON.KFWD.WI.Y.0009.191111T1600Z-191112T1200Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 1052 PM CST Sun Nov 10 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO 6 AM CST TUESDAY... * WHAT...North winds 25 to 35 mph with gusts to between 40 and 45 mph are possible by afternoon and continuing into the evening hours. * WHERE...All of North-Central Texas. * WHEN...From 10 AM Monday to 6 AM CST Tuesday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on particularly east to west oriented roadways will become increasingly difficult, especially for high- profile vehicles. Open waters of area lakes will become extremely choppy. * ADDITIONAL DETAILS...It will also be turning much colder with wind chill values dropping into the single digits and teens. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
750 WWUS74 KFWD 111228 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 628 AM CST Mon Nov 11 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-112030- /O.CON.KFWD.WI.Y.0009.191111T1600Z-191112T1200Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 628 AM CST Mon Nov 11 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM CST TUESDAY... * WHAT...North winds of 25 to 35 mph with gusts around 40 to 45 mph will occur behind a strong cold front. * WHERE...All of North-Central Texas. * WHEN...From 10 AM Monday to 6 AM CST Tuesday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on east-west oriented roadways will become increasingly difficult, especially for high-profile vehicles. * ADDITIONAL DETAILS...It will also turn much colder with wind chill values dropping into the single digits and teens tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
510 WWUS74 KFWD 111302 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 702 AM CST Mon Nov 11 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-112300- /O.EXT.KFWD.WI.Y.0009.191111T1400Z-191112T1200Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 702 AM CST Mon Nov 11 2019 ...WIND ADVISORY IN EFFECT FROM 8 AM MONDAY UNTIL 6 AM CST TUESDAY... * WHAT...North winds of 25 to 35 mph with gusts as high as 40 to 50 mph will occur behind a strong cold front. * WHERE...All of North-Central Texas. * WHEN...8 AM Monday until 6 AM CST Tuesday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on east-west oriented roadways will become increasingly difficult, especially for high-profile vehicles. * ADDITIONAL DETAILS...It will also turn much colder with wind chill values dropping into the single digits and teens tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
559 WWUS74 KFWD 112249 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 449 PM CST Mon Nov 11 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200- /O.CON.KFWD.WI.Y.0009.000000T0000Z-191112T1200Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 449 PM CST Mon Nov 11 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...North winds of 25 to 35 mph with gusts as high as 40 to 50 mph will occur behind a strong cold front. * WHERE...All of North-Central Texas. * WHEN...Through 6 AM CST Tuesday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on east-west oriented roadways will become increasingly difficult, especially for high-profile vehicles. * ADDITIONAL DETAILS...It will also turn much colder with wind chill values dropping into the single digits and teens tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
856 WWUS74 KFWD 121133 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 533 AM CST Tue Nov 12 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121245- /O.EXP.KFWD.WI.Y.0009.000000T0000Z-191112T1200Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill- Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls- Limestone-Leon-Milam-Robertson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, and Calvert 533 AM CST Tue Nov 12 2019 ...WIND ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... Wind speeds have fallen below Wind Advisory levels, but a brisk north breeze with gusts as high as 20-30 mph may continue through midday. Winds will diminish significantly by this evening. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 10, 2:37 PM CST, 28 minutes earlier.
Area forecast discussion, Nov 10, 2:37 PM CST, 28 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 237 PM CST Sun Nov 10 2019 .LONG TERM... /Monday night through Sunday/ Strong cold air advection will continue through the night Monday behind the arctic cold front. Most of the light rain/drizzle will end from northwest to southeast through the evening hours as the main upper trough axis passes to the east and the depth of the dry air increases. However, most of the model solutions (including high res) show some weak energy ejecting east across Central Texas during the late evening hours, resulting in some brief lift and the possibility of light rain mixed with sleet, generally south of a line from Athens to Waco to Comanche. Any precipitation that does fall will be light with temperatures just above freezing, so no accumulations or impacts are expected at this time. Temperatures and wind chills Monday night will be brutal by North Texas standards (for November anyway) with lows ranging from near 20 along the Red River to 30 degrees across the southern zones and wind chills in the single digits and teens. These low wind chills will all be compliments of a north wind between 20 and 30 mph with gusts around 35 mph. Since the winds will stay up all night Monday, we will keep a Wind Advisory until 6 AM Tuesday. Arctic high pressure will settle into the Central and Southern Plains Tuesday, resulting in slowly decreasing wind speeds and cold temperatures with highs only warming into the lower and middle 40s, mainly due to full sun. The wind will become light Tuesday evening, allowing for quickly falling temperatures with overnight lows in the 20s. Dry west/northwest flow aloft and the return of southerly boundary layer winds will yield a warmer day Wednesday with highs in the 50s and lows Wednesday night in the 30s. A reinforcement of dry air is expected Thursday behind a weak cold front. The front should come through dry with the exception of a slight chance of rain across the far southern counties where moisture will be slightly more abundant due to a meandering upper low across South Texas. A building ridge aloft and the slow return of low level moisture will result in a slight warmup on the weekend with highs from the mid 50s to the mid 60s and lows in the 30s and 40s. There is a chance for showers on Sunday, but the extended models are not in good agreement with regards to the overall weather pattern so we will keep PoPs low for now. 79 && .UPDATE... /Issued 116 PM CST Sun Nov 10 2019/ A quick update...I had mentioned in the short term discussion that we were going to wait for the midnight shift to issue the Wind Advisory, but upon further assessment and with it being a holiday tomorrow, we will go ahead and issue the product this afternoon. It will be valid from 10 AM Monday through 6 AM Tuesday, and include just about all of the North and Central Texas Counties. 30 && .SHORT TERM... /Issued 1245 PM CST Sun Nov 10 2019/ /This Afternoon through Monday/ A strong shortwave is progged to dive southeast from the Canadian Rockies into the Central plains over the next 24 hours, while an upper low remains parked over Baja California. This pattern is notorious for drawing cold Arctic air southward along the eastern flank of the Rockies, and surging it southward through Texas and into the western Gulf. Tomorrow will be no exception, and the expectation is that the front will arrive in the northwest zones around daybreak and push south through the entire region by mid afternoon. A shift to strong northerly winds and a marked decrease in temperature will accompany the passage of the cold front, with high temperatures occurring in the morning or early afternoon prior to its arrival. By late Monday afternoon, temperatures should range from around 50 across the far south zones to near freezing in the northwest. Dangerous wind chill values will develop by afternoon with apparent temperatures dropping into the 20s along and north of I-20. Northerly winds around 25 MPH with gusts 35-40 MPH along with temperatures in the 30s are what these forecast conditions can be attributed to. A Wind Advisory will most likely be needed, and will let the overnight shift decide on the details and draw it up by Monday morning. Scattered showers will accompany the front, but the lack of instability and meager forcing will likely preclude thunder. The other thing to keep an eye on is patchy drizzle behind the front, which if it lingers long enough may cause some icing on elevated surface across the northwest counties. At this time, however, it looks like any precipitation will have ended prior to temperatures falling below freezing. 30 && .AVIATION... /Issued 1245 PM CST Sun Nov 10 2019/ /18Z TAFs/ VFR is expected again today with increasing south winds ahead of our next cold front. Stratus will surge northward overnight as a 45 kt low level jet develops, with MVFR cigs arriving at KACT around 06Z and into the DFW Metroplex around 09Z. FROPA around 16Z in the Metroplex will be accompanied by scattered showers, but thunderstorms are not expected at this time. The primary concern along with MVFR stratus will be strong northerly winds, which will begin gusting between 30 and 35 kt by midday Monday. Temperatures will fall below freezing Monday evening, but is appears that all precipitation will come to an ending the Metroplex prior to this occurrence. A brief period of -ra/pl is possible at KACT Monday night as a second upper level disturbance moves over Central Texas, but accumulations are not expected at this time. 30 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 59 62 25 44 28 / 10 50 10 0 0 Waco 61 66 27 45 27 / 10 50 40 5 0 Paris 56 58 25 43 25 / 30 70 20 0 0 Denton 59 60 23 43 25 / 10 50 5 0 0 McKinney 57 60 24 43 25 / 20 50 10 0 0 Dallas 61 63 26 45 28 / 10 50 20 0 0 Terrell 59 63 26 45 25 / 10 60 30 0 0 Corsicana 60 65 28 43 27 / 10 60 40 0 0 Temple 60 66 28 45 26 / 10 50 40 10 0 Mineral Wells 55 56 22 42 23 / 10 40 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 10 AM Monday to 6 AM CST Tuesday for TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 79/30
Hazardous weather outlook, Nov 10, 2:58 AM CST, 12 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 258 AM CST Sun Nov 10 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-110900- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 258 AM CST Sun Nov 10 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A strong cold front will move through the area on Monday, accompanied by gusty north winds as high as 40 mph along with significantly colder conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.